# SDR 95ZZZX2686

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N462VT
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0343
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Part number: 24131171
- Condition: Cracked
- Location: Floorboard
- Part time: 2,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPON PRE-PURCHASE INSPECTION, THE FLOORBOARD AND STIFFENER CRACKED BELOW BOTH INNER RUDDER TORQUE TUBE BEARINGS. THIS WILL, IF NOT CORRECTED, CAUSE THE RUDDER TUBE ASSEMBLY TO ROTATE FORWARD.  NO REPAIRS WERE MADE AT THIS TIME.  SUBMITTER STATED THIS IS THE 4TH RG WITH THIS SAME PROBLEM.
